MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO MED/LG APPLIER; APPLIER, HEMOSTATIC, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO MED/LG APPLIER; APPLIER, HEMOSTATIC, CLIP
Catalog Number EL314
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Upon visual analysis of the returned sample, it was determined that the el314 device was returned nonfunctional as the jaws were yielded, therefore, the clips could not be loaded into the jaws.Please note that as stated in the instructions for use: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use." as part of our quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the device.The certificate records are accessible through external manufacturing.¿.
 
Event or Problem Description
It was reported that during a cholecystectomy procedure, the lap clip applier jaw was opened and was not working.It is unknown how the procedure was completed.There was no patient consequence.

Common Device Name
APPLIER, HEMOSTATIC, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12422487
Report Number3005075853-2021-05249
Device Sequence Number14331532
Product Code HBT
UDI-Device Identifier10705036003854
UDI-Public10705036003854
Combination Product (Y/N)N
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL314
Device Lot NumberFQGA12965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/03/2021
Patient Sequence Number1